# SDR VNAA0808014

- Difficulty date: August 26, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 10,226 hours, 10,672 cycles
- Engine: Ge CF343B1
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A POSSIBLE LIGHTNING STRIKE AFTER LANDING AT XNA.  MX INSPECTED AND REPAIRED DAMAGE TO THE ELEVATOR.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
